On space forms of Grassmann manifolds.
Manuscripta mathematica, Tome 93 (1997) no. 4, pp. 205-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1997__93_4_156295,
author = {Brett McInnes},
title = {On space forms of {Grassmann} manifolds.},
journal = {Manuscripta mathematica},
pages = {205--218},
year = {1997},
volume = {93},
number = {4},
zbl = {0879.53029},
url = {http://geodesic.mathdoc.fr/item/MM2_1997__93_4_156295/}
}
Brett McInnes. On space forms of Grassmann manifolds.. Manuscripta mathematica, Tome 93 (1997) no. 4, pp. 205-218. http://geodesic.mathdoc.fr/item/MM2_1997__93_4_156295/